# SDR ANCF2019102892201

- Difficulty date: September 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N939AV
- Make and model: Airbus A320-214
- Aircraft serial: 4939
- Engine: Cfmint CFM565B43
- Engine time: 18,577 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ATB. SEP 22. ATB: DURING LIFT OFF ENG 2 FAIL + ENG 2 SHUT DOWN // CORRECTIVE ACTIONS: OCT 9. IN ACCORDANCE WITH JIC -32S-71-000245 RV 00 AND AMM 71-00-00-000-042-A/400-042-A THE ENGINE 2 WAS REMOVED AND REPLACED, THE OPERATIONAL TESTS WERE PERFORMED WITH SATISFACTORY RESULTS // ESN OFF: 643760  ESN ON:  699932
